# SDR USAA2013090300024

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 12,903 hours, 5,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM.   REMOVED DEBRIS FROM UNDERNEATH GIRT BAR FITTING.  NO FAULTS FOUND.
